67947members
357747posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Chest cramp and Tamoxifem

1 REPLY 1
Highlighted
Moderator

Re: Chest cramp and Tamoxifem

Hi Breagh

Thank you for posting.

It's understandable that you would like some advice about the chest cramps that you are experiencing since you started taking tamoxifen. We are not sure where on the forum you have read about chest cramps and tamoxifen but this is not an associated side effect of tamoxifen. It is reassuring that you have had investigations for blood clot which were negative.

It’s good to hear that you have been referred for a cardiology opinion by the oncologist to try and determine the cause. Depending on the outcome of this, your oncologist may review your treatment plan.

You will find further information about the side effects of tamoxifen on this link.

 

Do call our free, confidential Helpline if you would like to talk this through or have any further questions. The number is 0808 800 6000.

Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.

Best wishes

Sarah

Breast Cancer Now Nurse

 

Please read the Ask Our Nurses disclaimer  Full details on how we collect and use your data can be found in our Privacy Policy

 

This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.

 

Highlighted
Member

Chest cramp and Tamoxifem

Nine days after commencing Tamoxifem I began having episodes of chest cramp during the night. These have been severe and terrifying. I was tested and scanned for chest blood clot, which was negative. The Oncologist is of the opinion that these cramps are not associated with Tamoxifen and advised referral to Cardiology. However it is accepted that the leg, feet and ankle cramps I experience during the night are associated with Tamoxifem.

I noticed two others on this Forum have also experienced chest cramp, but their messages are now locked.

Can anyone comment or advise please?